Posted by supergirl on June 10, 2002, at 15:47:54
In reply to withdrawal?????, posted by Grace Coyote on June 10, 2002, at 15:07:22
> I had my last dose of Effexor on Friday...after tapering I also began Wellbutrin on Friday 100mg. I felt ok on Friday, a bit more energy , which I serious needed and was able to do some long over due work. By Sunday (yesterday) I was feeling more tired and nauseous, achy and lethargic. Today I feel like I haven't slept in weeks (although I have). Am I experiencing the withdrawal from the Effexor or the beginning effect of the Wellbutrin. I had thought that the Wellbutrin gave more of an up. Anyone have any thoughts on this? Oh, I am also getting this zapping feeling...what the hell is that?
I have also just stopped Effexor, taking the last dose (hopefully) on saturday. I was on 150 mg. When I went down to 75 mg, i had more energy, was in better spririts, all around feeling good. As soon as I went down to 37 mg, two weeks ago, I have been very tired. I can't get myself out of bed until I absoulutely have to in order to get to work, sleeping 10 or 12 hours a night. I am also on Prozac 20 mg to help me with withdrawal. That really has helped with the zapping feeling your getting, a withdrawal symptom not widely known until you go through it, but I have no ambition whatsoever on it, and I can't wait to be able to discontinue the Prozac, too.
From my experience, and seeing it in others, withdrawal usually starts getting unbearable on the 2nd day it isnt taken. It SOUNDS like you are going through withdrawal, but don't count out the Welbutrin... read the info to know the side effects. Whatever the case may be, you should talk to your doc. You might just need to tapper off of the Effexor a little more slowly.